# SDR CALA2024121301500

- Difficulty date: December 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 76,714 hours, 33,902 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 2242C
- Condition: Faulty
- Location: Zone 100
- Part time: 768,094 hours, 730,079 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GRINDING NOISE AND HOT FRICTION SMELL FROM FRONT LOWER FRONT OF AIRCRAFT. LASTED 2 MIN THEN UPON INSPECTION FOUND VENT BLOWER FAN 20HQ VIBRATING WITH STRONG ELEC SMELL IN MAIN AVIONICS BAY. ITEM HAD HISTORY OF CB TRIPPING EARLIER THIS MORNING. SMOKE FORM ATTACHED REMOVED AND REPLACED AVIONICS VENT BLOWER IN REF AMM 21-26-51, OPS CHECK TEST OK REF AMM 21-26-00 PARTS USED: 40-0597-3-0412,QTY :1  31-2126-9-9004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1339814  SN OFF 2242 FAN, AVIONICS F  OFF 31-2126-9-9004 2242 ON 31-2126-9-9004 3050
